MathSciNet Relay Station
MathSciNet bibliographic data
MR1819820 93D15 (93C23)
Niculescu, Silviu-Iulian; Lozano, Rogelio On the passivity of linear delay systems. IEEE Trans. Automat. Control 46 (2001), no. 3, 460–464.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement